Absolutely my experience. In the end I found that Prozac was the perfect drug for me, and was able to switch to that; however all the SSRI's - including Paxil and Prozac - have potentially serious side-effects such as severe moodswings.
You may be suffering from something known as "activation" which is a cluster of adverse side-effects, some of which may be very serious.
I do not wish to alarm you unduly - I was on Paxil (Seroxat) as it is known in the UK - twice, for periods of up to six months, and did not seem to suffer from any physical side-effects, despite feeling that I had become a Jekyll and Hyde person, and forever wishing that I was not on this medication.
However, this is pretty much a biochemical lottery, and I'd urge you to do a search on "serotonin syndrome" and seek medical advice as a matter of urgency. I believe that there are support groups for people seeking to come off Paxil, and it may well be that this is your best source of advice.
It is because of the lack of warning about such problems, both to regulatory bodies, medical authorities, and in patient literature that there are currently so many lawsuits against Paxil - I gather the most prominent one is being brought by the NY State Attorney.
Normally, I'd be inclined to worry about being sued for what I say, and would couch things in more general terms. However, in this instance the evidence is so overwhelming and hazards so dire, that regardless of what the level of risk may be to you, I feel no compunction in telling you that this is something to be concerned about.
I appreciate that you are suffering from anxiety, and God knows I don't wish to add to it in any way. Particularly if you have an ADHD youngster to cope with ! (My beloved nephew has that, so I have seen first hand the chaos that ensues within a family. ) I also appreciate that I come to this subject not as any kind of qualified medical practitioner, but rather as an unusually well-informed patient who keeps abreast of medical research. But in my not-so-humble-opinion, there have to be better anti-anxiety drugs for you than the likes of Paxil as you describe it.
I hope this helps you, and please feel free to ask any questions that may occur to you. This subject is not exactly my specialty, but I am willing to bet that I have both more time and energy to find out answers than you and your husband ! (On ADHD, you will certainly find the Healingwell forum of some use.)